# SDR UF6A971202

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA2120
- Condition: Vibration
- Location: Nr 3/4 Main
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SBN - FLT 5751 - VIBRATION FROM 90 KNOTS TO ROTATION.  NR 2 EFIS FAILED ON ROTATION.  MAINTENANCE REMOVED AND REPLACED NR 3 AND NR 4 MAIN TIRE ASSEMBLIES.  NR 2 EFIS OPS CHECKED GOOD.  TEST FLIGHT FOR VIBRATION WAS SATISFACTORY.  (M)
